A 44-year-old male asked:
Disclaimer

can hyponatremia occur after 1month was on amlodipine hydrochlorothiazide for two months before leaving it and was on escitalopram n telmisartan?

1 doctor answer
Dr. Veeraish Chauhan
13 years experience Nephrology and Dialysis
Yes: Escitalopram has been associated with hyponatremia. Hctz (hydrochlorothiazide) can do it too, but that shouldn't be the cause if you have been off it for a month.
Answered on Dec 9, 2015
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old male asked:
Dr. Walid Harb
34 years experience Internal Medicine
Hydrochlorothiazide?: Hyponatremia (low sodium/salt) has multiple causes including medications and yes hyponatremia can recur. Some causes have nothing to do with meds & si ... Read More
5
5 thanks
A 31-year-old male asked:
Dr. Austin Mackens
10 years experience Family Medicine
Not necessarily: Hydrochlorothiazide is a thiazide diuretic. Aldactone or spironolactone is a potassium sparing diuretic which intentionally allows your body to hold ... Read More
A 48-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
Lasix (furosemide): Lasix (furosemide) will probably work for you. It tends to raise the serum sodium.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month